# SDR QXEA2012011101465

- Difficulty date: December 29, 2011
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AWL INSPECTION 6-57-377/4 ON THE RT WING,  ACCESS PANEL FOUND A CRACK OR CORROSION ON BOLT HOLE.  REMOVED RIVETS TO FOM AND REAMED HOLE TO .465" IAW RD 8/4-57-513 ISSUE 2.  REAMED HOLE, FOUND TO BE CRACK FREE.  INSTALLED REPAIR BUSHING IAW RD 8/4-57-573. INSTALLED GANG CHANNEL.  ALODINED REPAIRED AREAS AND PRIMED.
